# SDR FDEA201211244147

- Difficulty date: November 24, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER SURFACE ACCESS PANEL 518FB CUT-OUT CORNER FOUND CRACKED. REPAIRED IAW SRM 57-40-02, FIG 202, REPAIR 7, REV 51.  REPAIR CLASSIFIED AS MAJOR IAW MM 6-2-100, REV 115.
